# SDR 9902619984

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron 22/23l
- Condition: Corroded
- Location: Fs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND LONGERON 22L AND 23L DAMAGED BY CORROSION FS 917.  REPAIRED PER EA 99-164450.  (P/N 5911473-99)
